IJPAM: Volume 93, No. 6 (2014)
SPACE (MAXIMAL AND SUBMAXIMAL X-RANKS)
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Let be an integral and non-degenerate variety. For each the X-rank of is the minimal cardinality of a subset of whose linear span contains . For each set . We prove that if is the maximum of all and , then .
Received: February 25, 2014
AMS Subject Classification: 14N05, 15A69
Key Words and Phrases: X-rank, open rank, secant variety
Download paper from here.
DOI: 10.12732/ijpam.v93i6.5 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 799 - 802
This work is licensed under the Creative Commons Attribution International License (CC BY).